# SDR AMTA200500043

- Difficulty date: January 13, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS (FLOOR) FROM ROW 28 TO 30 INOPERATIVE.  FOUND CONNECTOR PULLED OUT AT ROW 30.  RESEATED CONNECTOR, OPS OK.
